# SDR 2005UALA01346

- Difficulty date: November 26, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT FASTENER ATTACH POINT COMMON TO AIR CONDITIONING DISTRIBUTION RAIL ATTACH POINT AT STA 907 JUST BELOW STRINGER 8 LEFT.  REMOVED DAMAGE & VERIFIED CRACK CONTAINMENT & INSURANCE CUT BY NDT PER MM53-10-84. FABRICA TED AND INSTALLED NESTED REPAIR ANGLES & FILLER PER MM53-10-84.
